# SDR AALA202504073663

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,449 hours, 16,973 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL IS CONTINUOUSLY GOING INTO THE CENTER TANK WITH CENTER PUMPS OFF. FUEL WILL NOT BURN BELOW 0.20 IN CENTER TANKS WITH PUMPS ON; AIRCRAFT EMERGENCY LANDED SAFELY AT ORD.   (OPEN).
